Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2020 | Journal Article | IST-REx-ID: 8163 | OA
G. Vegter and M. Wintraecken, “Refutation of a claim made by Fejes Tóth on the accuracy of surface meshes,” Studia Scientiarum Mathematicarum Hungarica, vol. 57, no. 2, pp. 193–199.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Thesis | IST-REx-ID: 7460 | OA
K. Ölsböck, The hole system of triangulated shapes. IST Austria, 2020.
View | Files available | DOI
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” in Geometric Aspects of Functional Analysis, vol. 2256, B. Klartag and E. Milman, Eds. Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, 2020.
View | Files available | DOI | arXiv
 

Search

Filter Publications